# SDR AALA202404013680

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,608 hours, 17,446 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Valve
- Part number: 2790482102
- Condition: Cracked
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMBING OUT GOT AN AMBER FUEL IMBALANCE. FOUND LEFT TANK VENT FLOAT VALVE CRACKED, REPLACED AS PER MM 28-13-11-400-801. NO LEAKS NOTED.
